MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU454515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis that may occur and/or require intervention include, but are not limited to reoperation.
 
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® tag® thoracic branch endoprosthesis (tbe device): on (b)(6) 2019, the patient underwent treatment of a thoracic aortic dissection, zone 2 type b dissection (distal to the left common carotid artery ostium and proximal to the left subclavian artery) with a conformable gore® tag® thoracic endoprosthesis.The maximum aortic diameter within treatment segment 55.3mm (computed tomography dated (b)(6) 2019).It was reported that images dated (b)(6) 2020, revealed an expanding thoracic aortic aneurysm after the type b dissection, maximum aortic diameter within treated segment 58mm.There was a reintervention on (b)(6) 2020, and a thoracic aortic stent graft was implanted.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
H6: code 213 ¿ a review of the manufacturing records for the device verified that the lot met all pre-release specifications.Code 4315 - cause not established.

Brand Name
CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11762834
Report Number2017233-2021-01942
Device Sequence Number4545044
Product Code MIH
UDI-Device Identifier00733132618200
UDI-Public00733132618200
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PO40043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2021
Device Model NumberTGU454515
Device Catalogue NumberTGU454515
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date06/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient Weight132